Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Protacz

Accutane - Hair Growth

Recommended Posts

I have been taking accutane for 2.5 months now and seem to have this weird side affect. I get the usual dryness, itchyness, etc. But I am also getting faster hair growth all over my body and hair growing in weird places like my forehead, around my eyes (basically all around my face), back etc.

I am an 20 yr old asian guy, and have never really had barely any body hair at all to begin with, and after taking accutane for a while it seems to be growing everywhere. The places that have now started to grow hair are not very noticable yet, but you can probably see it under good lighting and/or if close enough. Each week, it seems to get a little more noticable.

Maybe i'll have to start shaving my forehead, lol.

Only things I've been using,

Accutane (40mg first 2 months, currently 80/40 alternating)

Cetaphil Cream

Vaseline for the lips

Any input will be helpful, thanks.

Other than this, accutane has been a blessing for my acne problems and loving the improvements. Can't wait til all the red marks go away.

Share this post


Link to post
Share on other sites

I have been taking accutane for 2.5 months now and seem to have this weird side affect. I get the usual dryness, itchyness, etc. But I am also getting faster hair growth all over my body and hair growing in weird places like my forehead, around my eyes (basically all around my face), back etc.

I am an 20 yr old asian guy, and have never really had barely any body hair at all to begin with, and after taking accutane for a while it seems to be growing everywhere. The places that have now started to grow hair are not very noticable yet, but you can probably see it under good lighting and/or if close enough. Each week, it seems to get a little more noticable.

Maybe i'll have to start shaving my forehead, lol.

Only things I've been using,

Accutane (40mg first 2 months, currently 80/40 alternating)

Cetaphil Cream

Vaseline for the lips

Any input will be helpful, thanks.

Other than this, accutane has been a blessing for my acne problems and loving the improvements. Can't wait til all the red marks go away.

*Eek!* I've noticed a bit of abnormal hair growth myself. I've noticed that I've grown little blonde hairs on my face.... peach fuzz. I'm thinking Amnesteem is responsible for this because it seems like I have more. I always had a little bit, I think most women do, but I've noticed it seems like I do have a bit more. O read another poster on this message board reported the same thing. So, I researched Accutane and its side effects and it does state that Accutane may cause increased abnormal hair growth. Yikes! But it should stop once we're off the med. *crosses fingers* :think:

Share this post


Link to post
Share on other sites

same happened to me!!!....I'm a female, when I was on accutane, I grew a full Beard.... :sick: well not really.. but I did notice the hair on my arms which was unoticable before, get a bit thicker.. while the hair on my head grew thinner...once I was off it, everything went back to normal...now, I only have a moustache.. :lol: j/k

Share this post


Link to post
Share on other sites

Well, I pray that it will go away once I get off accutane. I know what you mean when you guys say the hair gets thicker too except for the hair on your head. At least i'm getting thick facial hair like I always wanted, I just don't want it all over my face, lol.

Share this post


Link to post
Share on other sites

Well I'm 19 and male however before accutane I never had to shave and now I have to shave like 4 times a week! lol

Share this post


Link to post
Share on other sites

Somehow I would like this side effect to occur. Since my childhood days I dreamed about a beard. A good one! I am now 21 but its not growing, so...

Share this post


Link to post
Share on other sites

Somehow I would like this side effect to occur. Since my childhood days I dreamed about a beard. A good one! I am now 21 but its not growing, so...

Uh not for women! Women don't want to grow beards and mustaches. So, I hope abnormal hair growth on the face and body isn't too much for us women to worry about. :pray:

same happened to me!!!....I'm a female, when I was on accutane, I grew a full Beard.... :sick: well not really.. but I did notice the hair on my arms which was unoticable before, get a bit thicker.. while the hair on my head grew thinner...once I was off it, everything went back to normal...now, I only have a moustache.. :lol: j/k

haha you scared me for a moment. Good one. :clap: I'm happy to hear everything returned to normal post 'tane for you. :)

Share this post


Link to post
Share on other sites

Same here as far as hair growht. I'm asian myself and we 'rek nown to have little or no hair at all on our chest.

however i've started to notice some of 'em..the size of eyelashes. ANd of course my beard is growing faster than ever. I really dont like it..it makes me look old..and then i feel old..AHHH . There's just no end to whining ^^.

Share this post


Link to post
Share on other sites

wow funny you guys mentioned this

I use to shavemy face like once a week now i have to do it every 2 days :s

Its a good thing... most of my friends can grow goatees while i can barely grow a chinstrap or mustache.

It makes me look more manly :D

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

Yes, increased hair growth is also a side effect of tane. Although it doesnt really bother male consumers.

I thought hair loss was a side effect?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×